MathSciNet Relay Station
MathSciNet bibliographic data
MR1108719 (92e:62177) 62N05
Alzaid, Abdelhamid A.; Ahmed, Abdul-Hadi N. Five new stochastic ageing concepts. Egyptian Statist. J. 33 (1989), no. 2, 199–211.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement